Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 2

Original Research Article

A SECURE WIRELESS PEER TO PEER AUTHENTICATION PROTOCOL USING TRIPLE DECOMPOSITION PROBLEM

 

ATUL CHATURVEDI1*, VARUN SHUKLA2 AND NEELAM SRIVASTAVA3

1Department of Mathematics, Pranveer Singh Institute of Technology (PSIT), Kanpur, India.

2Department of Electronics and Communication, Pranveer Singh Institute of Technology (PSIT), Kanpur, India.

3Department of Electronics and Communication, REC, Kannauj, India.

Abstracts

Identification protocols are vital for secure wireless communication for peer to peer or group communication. Our assumption is that the communication channel is insecure and any intruder can access to it. The intruder can launch various related attacks and it leads to the failure of the cryptographic goals. In this paper, we propose a new identification protocol which can be customized as a money transaction protocol based on the triple decomposition problem. We show that our protocol matches with the necessary security requirements which include completeness, soundness and honest verifier zero knowledge under the assumption that the triple decomposition problem is secure. The proposed scheme is very useful in all those situations where data communication security is highly desired.

Keywords :

Braid groups; discrete logarithm problem; identification schemes; secure communication; triple decomposition problem.